# SDR AWKA20220408001

- Difficulty date: April 4, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N578XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20078
- Aircraft time: 13,530 hours, 6,205 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Concentrator
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

WHILE ENROUTE TO DET, FLIGHT CREW WAS ALERTED OF SMOKE IN THE GALLEY AREA. PIC INVESTIGATED AND NOTED THAT IT APPEARED TO BE COMING FROM BEHIND SOME PANELS IN THE CLOSET FORWARD OF THE GALLEY. POWER WAS REMOVED FROM THE CABIN. AN EMERGENCY WAS DECLARED WITH ATC, AND THE CREW WAS GIVEN THE OPTION TO DIVERT TO SAV, WHERE THEY LANDED WITHOUT INCIDENT. UPON TROUBLESHOOTING, MAINTENANCE DISCOVERED A STRONG ODOR/SMELL COMING FROM THE DATA CONCENTRATOR UNIT IN THE RH AVIONICS EQUIPMENT RACK. BOTH THE DCU (P/N: 822-1578-003 S/N: 2TCPD) AND THE DCU MOUNTING TRAY WITH FAN (P/N: 622-9977-005 S/N: NSN) WERE REPLACED. OPERATIONAL CHECK PERFORMED, WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
